MAUDE Adverse Event Report: ETHICON INC. SILK BLK 18IN 6-0 S/A C-1; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 18IN 6-0 S/A C-1; SUTURE, NONABSORBABLE, SILK
Model Number 707G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure in 2019 and suture was used.The needle broke during use.The needle was fully retrieved from the patient.Another device was used to complete the procedure.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 2/19/2020.Additional information: d4, h4, h6.A manufacturing record evaluation was performed for the finished device mmz733 batch number, and no non-conformances were identified.

Brand Name
SILK BLK 18IN 6-0 S/A C-1
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9492055
Report Number2210968-2019-91105
Device Sequence Number13799087
Product Code GAP
UDI-Device Identifier10705031008779
UDI-Public10705031008779
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number707G
Device Catalogue Number707G
Device Lot NumberMMZ733
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/19/2020
Patient Sequence Number1